# SDR HEEA088424

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N792P
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- Aircraft time: 9,932 hours
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 7645001078103
- Part serial: 493
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT NEEDLE BAD. TO BE SENT TO VENDOR FOR REPAIR.
